Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Algebraic K-theory and cubical descent

Autor
Pascual, P.; Rubió, L.
Tipus d'activitat
Article en revista
Revista
Homology homotopy and applications
Data de publicació
2009
Volum
11
Número
2
Pàgina inicial
5
Pàgina final
25
DOI
https://doi.org/10.4310/hha.2009.v11.n2.a2 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/78041 Obrir en finestra nova
URL
http://intlpress.com/site/pub/pages/journals/items/hha/_home/_main/index.html Obrir en finestra nova
Resum
In this note we apply the Guillén-Navarro descent theorem to define a descent variant of the algebraic K-theory of varieties over a field of characteristic zero, KD(X), which coincides with K(X) for smooth varieties and to prove that there is a natural weight filtration on the groups KD−∗(X). After a result of Haesemeyer, we deduce that this theory is equivalent to the homotopy algebraic K-theory introduced by Weibel. algebraic K-theory; descent; weight filtration
Citació
Pascual, P., Rubió, L. Algebraic K-theory and cubical descent. "Homology homotopy and applications", 2009, vol. 11, núm. 2, p. 5-25.
Grup de recerca
GEOMVAP - Geometria de Varietats i Aplicacions

Participants

Arxius